RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 128(170), Number 1(9), Pages 21–34 (Mi msb2015)  

This article is cited in 4 scientific papers (total in 4 papers)

Irreducible representations of the Lie algebra $\mathrm{sl}(n)$ over a field of positive characteristic

A. N. Panov


Abstract: The irreducible representations of the Lie algebra $\mathrm{sl}(n)$ over an algebraically closed field of characteristic $p>n$ are described. It is proved that an irreducible representation has maximal dimension only if its central character is a nonsingular point of the Zassenhaus manifold.
Bibliography: 7 titles.

Full text: PDF file (771 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1987, 56:1, 19–32

Bibliographic databases:

UDC: 512.554
MSC: Primary 17B10; Secondary 17B50, 17B35
Received: 30.05.1984

Citation: A. N. Panov, “Irreducible representations of the Lie algebra $\mathrm{sl}(n)$ over a field of positive characteristic”, Mat. Sb. (N.S.), 128(170):1(9) (1985), 21–34; Math. USSR-Sb., 56:1 (1987), 19–32

Citation in format AMSBIB
\Bibitem{Pan85}
\by A.~N.~Panov
\paper Irreducible representations of the Lie algebra $\mathrm{sl}(n)$ over a~field of positive characteristic
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 128(170)
\issue 1(9)
\pages 21--34
\mathnet{http://mi.mathnet.ru/msb2015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=805693}
\zmath{https://zbmath.org/?q=an:0603.17008|0585.17009}
\transl
\jour Math. USSR-Sb.
\yr 1987
\vol 56
\issue 1
\pages 19--32
\crossref{https://doi.org/10.1070/SM1987v056n01ABEH003021}


Linking options:
  • http://mi.mathnet.ru/eng/msb2015
  • http://mi.mathnet.ru/eng/msb/v170/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Panov, “Irreducible representations of maximal dimension of simple Lie algrbras over a field of positive characteristic”, Funct. Anal. Appl., 23:3 (1989), 240–241  mathnet  crossref  mathscinet  zmath  isi
    2. Lev F., “Modular-Representations as a Possible Basis of Finite Physics”, J. Math. Phys., 30:9 (1989), 1985–1998  crossref  mathscinet  zmath  adsnasa  isi
    3. Alexander Premet, “Irreducible representations of Lie algebras of reductive groups and the Kac-Weisfeiler conjecture”, Invent math, 121:1 (1995), 79  crossref  mathscinet  zmath  isi
    4. K.A. Brown, K.R. Goodearl, “Homological Aspects of Noetherian PI Hopf Algebras and Irreducible Modules of Maximal Dimension”, Journal of Algebra, 198:1 (1997), 240  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:326
    Full text:101
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020